Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1982, Volume 37, Issue 6(228), Pages 97–124 (Mi umn3946)  

This article is cited in 3 scientific papers (total in 4 papers)

Necessary and sufficient conditions for contiguity and entire asymptotic separation of probability measures

R. Sh. Liptser, F. Pukel'sheim, A. N. Shiryaev


Full text: PDF file (1075 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1982, 37:6, 107–136

Bibliographic databases:

UDC: 519.21
MSC: 60A10, 28A20, 60G48
Received: 18.06.1982

Citation: R. Sh. Liptser, F. Pukel'sheim, A. N. Shiryaev, “Necessary and sufficient conditions for contiguity and entire asymptotic separation of probability measures”, Uspekhi Mat. Nauk, 37:6(228) (1982), 97–124; Russian Math. Surveys, 37:6 (1982), 107–136

Citation in format AMSBIB
\Bibitem{LipPukShi82}
\by R.~Sh.~Liptser, F.~Pukel'sheim, A.~N.~Shiryaev
\paper Necessary and sufficient conditions for contiguity and entire asymptotic separation of probability measures
\jour Uspekhi Mat. Nauk
\yr 1982
\vol 37
\issue 6(228)
\pages 97--124
\mathnet{http://mi.mathnet.ru/umn3946}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=683275}
\zmath{https://zbmath.org/?q=an:0509.60038|0519.60040}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1982RuMaS..37..107L}
\transl
\jour Russian Math. Surveys
\yr 1982
\vol 37
\issue 6
\pages 107--136
\crossref{https://doi.org/10.1070/RM1982v037n06ABEH004025}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1982RT03800007}


Linking options:
  • http://mi.mathnet.ru/eng/umn3946
  • http://mi.mathnet.ru/eng/umn/v37/i6/p97

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. L. Yu. Vostrikova, “On “predictable” convergence criteria in variation of probability measures”, Russian Math. Surveys, 39:2 (1984), 211–212  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. S. G. Khaliullin, “Dikhotomiya dlya klassa kvazistatsionarnykh sluchainykh posledovatelnostei”, Uchen. zap. Kazan. gos. un-ta. Ser. Fiz.-matem. nauki, 150, no. 4, Izd-vo Kazanskogo un-ta, Kazan, 2008, 147–153  mathnet  zmath  elib
    3. I. V. Rodionov, “Discrimination of close hypotheses about the distribution tails using higher order statistics”, Theory Probab. Appl., 63:3 (2019), 364–380  mathnet  crossref  crossref  isi  elib
    4. V. M. Abramov, B. M. Miller, E. Ya. Rubinovich, P. Yu. Chiganskii, “Razvitie teorii stokhasticheskogo upravleniya i filtratsii v rabotakh R. Sh. Liptsera”, Avtomat. i telemekh., 2020, no. 3, 3–13  mathnet  crossref
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:343
    Full text:117
    References:40
    First page:3

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021